# SDR 2006UALA01868

- Difficulty date: September 25, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 48,692 hours, 16,774 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Squib
- Condition: No Test
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE NR 2 SQUIB WOULD NOT TEST.  OFFWING EVACUATION SLIDE BOTTLE PRESSURE MEASURED AT 2500 PSI.  BOTTLE WAS HYDROSTATICALLY TESTED - NO FAULTS FOUND.  REPLACED CYLINDER.
